# SDR 95ZZZW585

- Difficulty date: April 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N724DH
- Make and model: Boeing 727228
- Aircraft serial: 19862
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Prox Switch
- Part number: 106122615
- Condition: Dirty
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT, LANDING GEAR LEVER WOULD NOT GO PAST OFF MOVED LEVER TO UP USING OVER- RIDE SWITCH.  LEVER LATCH AND LIGHTS CIRCUIT BREAKER POPPED P6-3.  RESTORED ACFT TO FLIGHT MODE AS PER ALTERNATE PROCEDURE.  CLEANED LT MAIN GEAR AIR/GROUND PROXIMITY SWITCHES.  COULD NOT DUPLICATE ON GROUND.  MM 32-30.
